Last Update November 29, 2015
Method of use: Injection, Pill
Prescribing mode: Rx
Levothyroxine, also L-thyroxine, synthetic thyroxine, or 3,5,3',5'-tetraiodo-L-thyronine, is a synthetic form of th...Read on Wikipedia
2.65 1 170449
based on 170,449 conversation around the web
Rate and review
Your rating has been added!
Last Update November 29, 2015
Does Synthroid cause Diarrhea?
Diarrhea is a known side effect of SynthroidDisclaimer
#37 in Synthroid discussions - 818 posts discuss Diarrhea with Synthroid. Diarrhea is #37 concern in Synthroid discussions.
content loaded dynamically
We found 818 discussions
Synthroid but now my I'm having more diarrhea. I have an...
" ...how you feel. I kept getting infections, inflammations, back pains, knee pains, ...calcium pills and I changed my Levothyroxine to Synthroid but now my I'm having more diarrhea. I have an appointment... "
the Synthroid, I began having loose bowels in the middle...
" Six weeks ago, after taking Synthroid for nearly 3 yrs., I ...the time I stopped the Synthroid, I began having loose bowels in the middle of the... "
horrible diarrhea and they put me on Synthroid for another...
" ...two days I had horrible diarrhea and they put me on Synthroid for another few weeks.....With the Synthroid I had horrible vision blurring ...time I had frank bloddy diarrhea......may have been my own... "
r any stimulant and i get diarreha, racing heart, no s...
" ...is anyone else sensitive to syntroid or anyother simulating drugs (epenephrine,pseudoephedrine, ect.). I take the lowest dose synthroid or any stimulant and i get diarreha, racing heart,... "
of Synthroid. It can cause diarrhea and nervousness, but...
" ...life in the last month or so is I've been put on a tiny dose of Synthroid. It can cause diarrhea and nervousness, but it doesn't explain a whole week... "
stomach cramps and diareah, (i have chronic gastritis-no...
" I am on Armour thyroid 80 since 5 months. ...-high. was 1.5 previously. i switched last yr from Synthroid-kept getting stomach cramps and diareah, (i have chronic gastritis-no stomach lining) -now... "
I do about Diarrhea caused by synthroid?How long have you b...
" ...can I do about Diarrhea caused by synthroid? How long have you been taking Synthroid for? Often side-effects of medicines subside as you body adjusts to the medication. If you have taken Synthroid... "
is causing diarrhea reaction; I need another approach?H...
" Snythroid is causing diarrhea reaction; I need another approach? Have you discussed this ...let him/her know that you are experiencing diarrhea. They may have to find ...Please get your doctors... "
ain and diarrhea are reported side-effects of Synthroid...
" ...Stomach pain and diarrhea are reported side-effects of Synthroid . See: http://www.drugs.com/sfx/synthroid-side-effects.html Decreasing the dosage is not a good idea as you may develop symptoms of... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
818 posts mention Synthroid and Diarrhea - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.